Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had IUD copper contraceptive removed. Why am I suffering with cramps and fatigue with pelvic pain?

I had my iud copper contraceptive removed on the 5th of April and my period started on the 6th of April. But for month of May, my period started late on the 10th and lasted only for 3 days which is unusual because I used to have heavy period that lasts 5-6 days. In addition, from 10 days post period since removal of iud, I ve been experiencing serious abdominal cramps with with serious fatigue and pelvic pain and I though that I was pregnant. But HPK and blood test showed negative. Please I want to know what is happening to me because I am trying to conceive. I have never had a late period and I am not sure the lenght of my cycle now.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
take a sccn of pelvis rule outany cyst in the ovary with twist?
rule out pid,thyroid problems in view of irregular periods also pcos
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor